Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Epistemically robust strategy subsets
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).
2016 (English)In: Games, ISSN 2073-4336, E-ISSN 2073-4336, Vol. 7, no 4, 37Article in journal (Refereed) Published
Abstract [en]

We define a concept of epistemic robustness in the context of an epistemic model of a finite normal-form game where a player type corresponds to a belief over the profiles of opponent strategies and types. A Cartesian product X of pure-strategy subsets is epistemically robust if there is a Cartesian product Y of player type subsets with X as the associated set of best reply profiles such that the set Yi contains all player types that believe with sufficient probability that the others are of types in Y-i and play best replies. This robustness concept provides epistemic foundations for set-valued generalizations of strict Nash equilibrium, applicable also to games without strict Nash equilibria. We relate our concept to closedness under rational behavior and thus to strategic stability and to the best reply property and thus to rationalizability.

Place, publisher, year, edition, pages
MDPI AG , 2016. Vol. 7, no 4, 37
Keyword [en]
Closedness under rational behavior, Epistemic game theory, Epistemic robustness, Mutual p-belief, Rationalizability
National Category
Economics and Business
Identifiers
URN: urn:nbn:se:kth:diva-201872DOI: 10.3390/g7040037Scopus ID: 2-s2.0-84997241433OAI: oai:DiVA.org:kth-201872DiVA: diva2:1079058
Note

QC 20170307

Available from: 2017-03-07 Created: 2017-03-07 Last updated: 2017-11-29Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Weibull, J. W.
By organisation
Mathematics (Dept.)
In the same journal
Games
Economics and Business

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 14 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf